Journal article icon

Journal article

On the scattered field generated by a ball inhomogeneity of constant index in dimension three

Abstract:

We consider the solution of a scalar Helmholtz equation where the potential (or index) takes two positive values, one inside a ball of radius $\eps$ and another one outside. In this short paper, we report that the results recently obtained in the two dimensional case in [1] can be easily extended to three dimensions. In particular, we provide sharp estimates of the size of the scattered field caused by this ball inhomogeneity, for any frequencies and any contrast. We also provide a broadband ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1090/conm/577/11463

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Leadbetter, G More by this author
More by this author
Institution:
University of Oxford
Oxford Centre for Nonlinear Partial Differential Equations More from this funder
Publisher:
American Mathematical Society Publisher's website
Journal:
Contemporary Mathematics Journal website
Volume:
577
Pages:
61-80
Publication date:
2012-01-05
DOI:
ISSN:
0271-4132
URN:
uuid:040c2388-99ff-4604-ba1d-03eb26e5f436
Source identifiers:
237899
Local pid:
pubs:237899
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP